MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD AS TIB BRG 11X63; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. E1 VNGD AS TIB BRG 11X63; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 183024 - vanguard cr ilok fem-lt 60 - 580900.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is unavailable by hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00389.
 
Event or Problem Description
It was reported that the patient underwent left knee revision approximately 3.5 years post implantation due to instability.The femoral component and articular surface were removed and replaced.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g4; g7; h1; h2; h3; h6 no devices were received; therefore the condition of the components is unknown.The dhr was reviewed and no discrepancies relevant to the reported event were found.Primary operative notes does not suggest any intra operative complications.Revision operative notes were not provided.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
E1 VNGD AS TIB BRG 11X63
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9717632
Report Number0001825034-2020-00390
Device Sequence Number16234764
Product Code JWH
UDI-Device Identifier00880304648258
UDI-Public00880304648258
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2021
Device Model NumberN/A
Device Catalogue NumberEP-189021
Device Lot Number141080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;